Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Real functions with algebraic addition theorems


Author: J. F. Ritt
Journal: Trans. Amer. Math. Soc. 29 (1927), 361-368
MSC: Primary 26A30
MathSciNet review: 1501393
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A30

Retrieve articles in all journals with MSC: 26A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1927-1501393-4
Article copyright: © Copyright 1927 American Mathematical Society